ent-icon
Thyroid and hormones
She has thyroid and have 88MG medicine daily and sometimes she feels so uneasy when she has not taken her pillb and gaining wait ..!! What should she do ???
30 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Dachuri
ENT/ Otorhinolaryngologist 6 yrs exp Bangalore
Check her free T3, free T4 and TSH again FROM a good lab and consult an endocrinologist (DM) .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.